# SDR QXEA200603164

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 13,419 hours, 13,486 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Mlg
- Part time: 211 hours, 191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2455: LANDING GEAR FAILED TO RETRACT.  RAN CHECKLIST.  CHECKED ALL DOORS AND CB'S, ALL WERE IN.  WITH THE GEAR HANDLE UP, ALL THREE GREENS REMAINED ON WITH THE RED UNSAFE LIGHTS AND THE GEAR HANDLE ILLUMINATED. AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE WOW NR 2 NOSE CENTERING HARNESS.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION SYSTEM TEST.  CHECKS GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
